# SDR 96FDEA00578

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300
- Condition: Corrosion
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0079 AND 006, CORROSION (C53-100-0164) ON FWD SIDE OF 178 BULKHEAD RBL 21 TO 26 WL 218.  *S/D*  CORROSION WAS REMOVED WITHIN LIMITS ON BULKHEAD PER SRM 53-10-1, WEB WAS REPLACED.
